MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.Patient information: no further information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained a falsely elevated alinity c creatinine result.Sample id (b)(6) generated an initial result of 660.87 umol/l and retest of 82.30 umol/l.Due to the elevated result the patient went to the a&e and had blood tests.No further impact was reported.Due to the elevated result the patient went to the a&e and had blood tests.No adverse impact was reported.
 
Event or Problem Description
The customer obtained a falsely elevated alinity c creatinine result.Sample id(b)(6) generated an initial result of 660.87 umol/l and retest of 82.30 umol/l.Due to the elevated result the patient went to the a&e and had blood tests.No further impact was reported.Due to the elevated result the patient went to the a&e and had blood tests.No further impact was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for reagent lot 09740un20.Trending review identified no trends for elevated results for the alinity c creatinine assay.Device history record review did not identify any non-conformances or deviations related to the complaint issue.Return testing was not completed as returns were not available.The issue appears to be sample specific for certain patient samples.The sample was repeated twice on two different analyzers and an acceptable result was generated.Quality control results were within range at the time of the incident.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of alinity c creatinine, lot 09740un20 was identified.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11666939
Report Number3002809144-2021-00253
Device Sequence Number11543700
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number09740UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC02032; ALNTY C PROCESSING MODU, 03R67-01, AC02032